KINDA PERSONAL-DONT READ IF YOU ARE EASILY GROSSED OUT!!

Tiffany - posted on 04/04/2011 ( 6 moms have responded )

35

52

5

I've been on the pill for a year now and my period has always been normal, the last two months my period has been really light. The first month it was pretty much just brown. I have had waves of nausea, my boobs were sore a couple days, I have weird cramping, and after having sexual intercourse with my husband blood tinged discharge. I have taken 2 HPT and they both said not pregnant. Im at loss here. Could it be ovarian cysts? Anybody ever had such thing happen to them before? Please any information would be helpful!

MOST HELPFUL POSTS

Amber - posted on 04/04/2011

1,909

13

145

I took 5 HPT that said negative before the 6th said positive :)

I'm not saying you are, I'm just saying it happens. I would definitely go to your doctor and get checked out. Better safe than sorry. It could be nothing, but it could be something too.

Tameka - posted on 04/04/2011

325

9

55

I don't take the pill because it causes ovarian cysts in me. By the sounds of things you don't have them. Ovarian cysts causes a fair bit of discomfort while they're still full of fluid and when they burst the pain is excruciating. Think crumpled-in-a-heap-can't-walk type of pain.

Also, be aware that there is such thing as a false positive result in HPT's. It shows that the pregnancy hormone isn't high enough to get a reading but you are pregnant. Definitely go see your doctor.

Ashleigh Jade - posted on 04/04/2011

774

18

177

Id suggest speaking to your doctor.
Describe everything that you have here.

I did have the same problem after going off the depo shots. I also bleed for 40 days.
I went to the doctor and they ran blood tests and did an ultrasound. Nothing serious,thank god. But i am now on tablets to boost my iron levels and tablets to help with the bleeding.

Id say go to the doctor, just incase you are pregnant or something more serious.

Good luck, i hope everything turns out to be fine! :)

6 Comments

View replies by

Susan - posted on 04/05/2011

6

12

18

I have a friend who no matter how many HPT she would take they would come up negative until she was 3 months or more along. I would go to the doctor and tell them you want a BLOOD pregnacy test since those can even tell you before any urine test can. Also could be something more going on but seeing that its just started recantly with the light period and all the other syptoms sounds to me like you are pregnant. I have had cysts before and they were like another mom said very painful but when i was pregnant with my son early on in my pregnancy whenever i would have sex it would be uncomftable and would cause me to bleed a lil bit.

Stephanie - posted on 04/05/2011

47

13

1

I would have to agree with going to the doctor... home pregnancy tests are not the most reliable and if you aren't pregnant than something is going on and you should make sure it's nothing serious. My Mom had 4 negative tests and went to the doctor, he ran a test it came up negative... then I kicked, she was 5 months pregnant with me :o)

Mandian - posted on 04/05/2011

42

19

4

When I was pregnant with my daughter, I took 3 tests that came back negative. I had to go to the doctor to find out I was pregnant. However, I have used several different forms of birth control before and 3 of them have caused me to stop having a cycle. I would suggest going to your doctor to be sure. If you are pregnant, you don't want to continue to take the pill.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms